# SDR IPXA2017030414695

- Difficulty date: February 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Damaged
- Location: Bs 1959
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  SKIN DAMAGED AT BS 1959 BETWEEN LONGERONS 39 - 40R.  REPAIRED IAW EA  011-5330-01-A6649-A AND EO  MD11-5330-63497-C.
